Zyban and Insomnia

Zyban and Insomnia: A Summary

It is impossible for your healthcare provider to know whether you will develop insomnia while taking Zyban. Also, in some cases, if a person does develop insomnia, it is difficult to know whether the insomnia is due to Zyban or is a side effect of quitting smoking.
 
If you are taking Zyban and insomnia becomes a problem, talk with your healthcare provider. There are other treatments that he or she may be able to recommend, including adjusting your Zyban dosage or trying another medicine for smoking cessation.
7 Reasons to Stop Smoking

Zyban to Quit Smoking

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.